# SDR SWIA202157633

- Difficulty date: February 25, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE SPOTS OF CORROSION NOTED ON CIRCUMFERENTIAL JOINT BETWEEN STRG19L TO STRG 24R AT FS282.86 (MARKED)     (C-CHECK RO 4/21/2021)    REPAIRED CORROSION ON CIRCUMFERENTIAL JOINT BETWEEN STRINGER 19L AND 24R AT APPROX FS 282.86 AS PER MHIRJ REO 670-53-21-1975 REV -- DATED 2021-03-10. ALL STEPS OF REO COMPLIED WITH.
